Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

On Ceftin and Prednisone for treatment of pneumonia, face swollen, breathing restrained. Why is this ?

Hi, I currently am on an antibiotic: Ceftin and a steroid: Prednisone for treatment of pneumonia . I have asthma and have an inhaler as well. Im having some sort allergic reaction to something. My face is swelling up, and my breathing feels restrained. Ive already taken my inhaler and need to know if I can take benadryl as well or if the combination of these medicines will have adverse effects.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
All these are side efects of prednisolone
If you follow my advise if asthma is not healing with all the options it means you are allergic to food mostly milk followed by wheat potato rice egg nuts
I advise you to go for blood serum tests for milk specific antibodies .if you can do it also for other foods described above
go for elimination diet and slit therapy if you want
to subside present condition i advice you to take tab singular 10 mg tds
and can add tab fexofenadine od
,Syp tossex(Codeine plus cpm )combination in low dose can help you als
you also stop milk and diary products immediately
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor